ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2012 , Volume 17 , Issue 7

Select all articles

Export/Reference:

A Neumann Boundary Value Problem in Two-Ion Electro-Diffusion with Unequal Valencies
Pablo Amster, Man Kam Kwong and Colin Rogers
2012, 17(7): 2299-2311 doi: 10.3934/dcdsb.2012.17.2299 +[Abstract](820) +[PDF](368.2KB)
From a PDE model to an ODE model of dynamics of synaptic depression
Adam Bobrowski and Katarzyna Morawska
2012, 17(7): 2313-2327 doi: 10.3934/dcdsb.2012.17.2313 +[Abstract](979) +[PDF](389.8KB)
Stability of oscillatory gravity wave trains with energy dissipation and Benjamin-Feir instability
Zhi-Min Chen and Philip A. Wilson
2012, 17(7): 2329-2341 doi: 10.3934/dcdsb.2012.17.2329 +[Abstract](833) +[PDF](208.8KB)
An immersed linear finite element method with interface flux capturing recovery
So-Hsiang Chou
2012, 17(7): 2343-2357 doi: 10.3934/dcdsb.2012.17.2343 +[Abstract](921) +[PDF](349.2KB)
Mathematical analysis of a HIV model with quadratic logistic growth term
Xinyue Fan, Claude-Michel Brauner and Linda Wittkop
2012, 17(7): 2359-2385 doi: 10.3934/dcdsb.2012.17.2359 +[Abstract](1474) +[PDF](658.8KB)
Construction of a finite-time Lyapunov function by meshless collocation
Peter Giesl
2012, 17(7): 2387-2412 doi: 10.3934/dcdsb.2012.17.2387 +[Abstract](947) +[PDF](1315.3KB)
Impacts of migration and immigration on disease transmission dynamics in heterogeneous populations
Hongbin Guo and Michael Yi Li
2012, 17(7): 2413-2430 doi: 10.3934/dcdsb.2012.17.2413 +[Abstract](972) +[PDF](588.3KB)
Dynamical bifurcation of the two dimensional Swift-Hohenberg equation with odd periodic condition
Jongmin Han and Chun-Hsiung Hsia
2012, 17(7): 2431-2449 doi: 10.3934/dcdsb.2012.17.2431 +[Abstract](821) +[PDF](402.7KB)
Stability conditions for a class of delay differential equations in single species population dynamics
Gang Huang, Yasuhiro Takeuchi and Rinko Miyazaki
2012, 17(7): 2451-2464 doi: 10.3934/dcdsb.2012.17.2451 +[Abstract](1222) +[PDF](453.3KB)
Nonlinear conformation response in the finite channel: Existence of a unique solution for the dynamic PNP model
Joseph W. Jerome
2012, 17(7): 2465-2482 doi: 10.3934/dcdsb.2012.17.2465 +[Abstract](807) +[PDF](389.3KB)
Dynamics of a 2D Stochastic non-Newtonian fluid driven by fractional Brownian motion
Jin Li and Jianhua Huang
2012, 17(7): 2483-2508 doi: 10.3934/dcdsb.2012.17.2483 +[Abstract](1036) +[PDF](509.7KB)
On a reaction-diffusion model for sterile insect release method with release on the boundary
Xin Li and Xingfu Zou
2012, 17(7): 2509-2522 doi: 10.3934/dcdsb.2012.17.2509 +[Abstract](911) +[PDF](254.4KB)
Interface oscillations in reaction-diffusion systems above the Hopf bifurcation
Rebecca McKay, Theodore Kolokolnikov and Paul Muir
2012, 17(7): 2523-2543 doi: 10.3934/dcdsb.2012.17.2523 +[Abstract](1056) +[PDF](973.6KB)
Optimal harvesting and planting control in stochastic logistic population models
Hiroaki Morimoto
2012, 17(7): 2545-2559 doi: 10.3934/dcdsb.2012.17.2545 +[Abstract](803) +[PDF](358.2KB)
Kolmogorov's normal form for equations of motion with dissipative effects
Letizia Stefanelli and Ugo Locatelli
2012, 17(7): 2561-2593 doi: 10.3934/dcdsb.2012.17.2561 +[Abstract](901) +[PDF](672.3KB)
Stability of boundary layers for the inflow compressible Navier-Stokes equations
Jing Wang and Lining Tong
2012, 17(7): 2595-2613 doi: 10.3934/dcdsb.2012.17.2595 +[Abstract](1127) +[PDF](400.2KB)
A vector-bias malaria model with incubation period and diffusion
Zhiting Xu and Xiao-Qiang Zhao
2012, 17(7): 2615-2634 doi: 10.3934/dcdsb.2012.17.2615 +[Abstract](1110) +[PDF](429.5KB)
Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions
Lu Yang, Meihua Yang and Peter E. Kloeden
2012, 17(7): 2635-2651 doi: 10.3934/dcdsb.2012.17.2635 +[Abstract](1053) +[PDF](459.1KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]